Julian Pfeifle

Associate professor at UPC
Research area: Discrete Mathematics

PhD in Mathematics obtained at Technical University Berlin


1997 Mag. rer. nat., Leopold-Franzens-Universität Innsbruck
2003 Dr. rer. nat., Technische Universität Berlin
2003 Postdoc, MSRI (Berkeley)
2004 Honorable Mention, Richard-Rado-Prize for best thesis in two years in Discrete Mathematics in Germany, Switzerland and Austria
2004 Postdoc, IMUB (Barcelona)
2005 Juan de la Cierva, UPC
2007 Professor Lector, UPC
2011 Associate Professor, UPC

Research lines

Discrete Geometry, especially triangulations of polytopes, spheres and point configurations; combinatorial commutative algebra; representation theory; (oriented) matroids and their realizability

Selected publications

  • Julian Pfeifle and Günter M. Ziegler, Many triangulated spheres, Math. Annalen 330 (2004) No. 4, 829-837
  • Matthias Beck, Mike Develin, Jesús de Loera, Julian Pfeifle and Richard Stanley, Coefficients and Roots of Ehrhart Polynomials, Contemporary Mathematics 374 (2004), 15-36
  • Julian Pfeifle, Dissections, Hom-Complexes and the Cayley Trick, Journal of Combinatorial Theory, Ser. A 114 (2007) No. 3, 483-504
  • Julian Pfeifle, Gale duality bounds for roots of polynomials with nonnegative coefficients, Journal of Combinatorial Theory, Series A 117 (2010), 248-271
  • Julian Pfeifle, Vincent Pilaud and Francisco Santos, Polytopality and Cartesian products of graphs, Israel J. Math 192 (2012), 121–142